skin-hair-icon
Severe Hairfall
I am having severe hairfall. I can see my scalp in the temple area. I have done all the tests everything is normal except vitamin d deficiency. I am taking vit d supplement for almost 3 week but cannot see any difference in my hairfall. It is making me very anxious. Please suggest something
29 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send more photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
This condition is called Telogen Effluvium. It's a reversible condition in which hair falls out after a stressful experience. The stress pushes large numbers of hair follicles into a resting phase. Within a few months, those hairs can fall out. Types of stress can include any hormonal issues like thyroid or any major illness like Covid. It's a reversible condition but needs to b treated to prevent further hair loss. Another possibility could b Seborrhoeic dermatitis. It is a skin condition that causes an itchy, flaky rash to develop on the scalp, face, or other parts of the body. Many people call it dandruff. U can experience temporary hair loss with seborrheic dermatitis. Another reason could b a condition called Traction alopecia. Traction alopecia is hair loss that's caused by repeatedly pulling on your hair. You can develop this condition if you often wear your hair in a tight ponytail, bun, or braids, especially if you use chemicals or heat on your hair. Traction alopecia can be reversed if you stop pulling your hair back. Consult a Dermatologist for the same.
Health Tips
Avoid OTC products. Maintain a high protein diet.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.